# SDR DXTA2008120503386

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- Aircraft time: 8,030 hours, 6,674 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stopped
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

RT ENGINE QUIT WHEN THROTTLE WAS BROUGHT TO IDLE.
